# SDR O84A2018111900091

- Difficulty date: November 18, 2018
- Submitted: November 19, 2018
- Operation: Air carrier
- Aircraft: N440SF
- Make and model: Bolkms BK117C2
- Aircraft serial: 9457
- Aircraft time: 3,665 hours, 10,717 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Warning Message
- Condition: Illuminated
- Location: Fuel Pump
- Part time: 3,665 hours
- Component: Pump
- Component part number: D2408451
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE FLIGHT F PUMP AFT WARNING APPEARED ON THE CAD. ABORTED FLIGHT AND RETURNED TO BASE AT KPIA.
